# SDR SIMA20140706008

- Difficulty date: July 6, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N500AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10025
- Aircraft time: 30,142 hours, 21,427 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 14925
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMER LIGHTS INOPERATIVE.  DEFERRED IAW MEL 3332.  REPLACED NR 1, 2, 3 & 4 EMER BATTERY IAW WC 33-002.  OPERATIONS GOOD MEL RESTORED.  EMER BATTERY LIGHTING NR 2 PN 2013-1A, SN 68949, NR 3 SN 66556 & NR 4 SN 114925.
